# SDR CALA9601217

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Brake Valve
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE LT HYDRAULIC SYSTEM PRESSURE AND QUANTITY WERE LOST ON APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LOOSE B-NUT TO LEFT HYDRAULIC BRAKE VALVE.  THE FITTING WAS TIGHTENED AND THE LEFT HYDRAULIC SYSTEM WAS SERVICED, LEAK CHECKS WERE GOOD.
